Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 210, NWS Springfield, MO

June 10, 2009Dallas County, Greene County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 10, 2009, 2:56 AM CDT for Dallas County, Greene County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 2:56 AM CDT (07:56 UTC)
Expired
Jun 10, 2009, 3:43 AM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Dallas County, MO, Greene County, MO

The radar

The Springfield radar (KSGF), 29 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 9:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1799 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 100756
SVRSGF
MOC059-077-100900-
/O.NEW.KSGF.SV.W.0210.090610T0756Z-090610T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 AM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 AM CDT.

* AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERE THUNDERSTORMS OVER SOUTHERN POLK COUNTY...MOVING EAST AT 35 
  MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE            
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FAIR GROVE BY 325 AM CDT.
  STRAFFORD BY 335 AM CDT.

THE TOWNS OF CAVE SPRINGS...SACVILLE...GLIDEWELL...EBENEZER...
FOOSE...OLIVE...MARCH...BASSVILLE AND CHARITY ARE ALSO IN THE PATH OF
THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN
MILE MARKERS 77 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3718 9307 3736 9363 3742 9363 3742 9319
      3766 9317 3762 9285 3749 9286 3749 9307
TIME...MOT...LOC 0753Z 290DEG 29KT 3758 9342 3749 9341
          3742 9352

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 100824
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT WED JUN 10 2009

MOC059-077-100900-
/O.CON.KSGF.SV.W.0210.000000T0000Z-090610T0900Z/
GREENE MO-DALLAS MO-
324 AM CDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN GREENE AND SOUTHERN DALLAS COUNTIES...

AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CHARITY TO FAIR
GROVE...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN GREENE AND SOUTHERN DALLAS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3736 9336 3742 9336 3742 9319 3766 9317
      3762 9285 3749 9286 3749 9307 3726 9308
TIME...MOT...LOC 0824Z 290DEG 29KT 3755 9303 3739 9315

$$

CRAMER
000 
WWUS53 KSGF 100843
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 AM CDT WED JUN 10 2009

MOC059-077-100853-
/O.CAN.KSGF.SV.W.0210.000000T0000Z-090610T0900Z/
GREENE MO-DALLAS MO-
343 AM CDT WED JUN 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE AND
SOUTHERN DALLAS COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3736 9336 3742 9336 3742 9319 3766 9317
      3762 9285 3749 9286 3749 9307 3726 9308
TIME...MOT...LOC 0843Z 290DEG 29KT 3750 9285 3734 9297

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:11 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 10, 12:11 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 AM CDT WED JUN 10 2009

...UPDATE TO AVIATION...

&&

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES.

WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE
AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE
INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT
FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS
AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE
THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A
CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES
TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING
THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING).

THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT
LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING
MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL
LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE
OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR
NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND
WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH
INTO THE AREA.

HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES
BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE
PUSHES IN FROM THE WEST.

MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO
FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND
WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT
COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE
WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF
THUNDERSTORMS IN THE FORECAST.

LINDENBERG

&&

.AVIATION...

FOR THE 06Z TAFS...CONVECTION LOOKS TO BE PULLING OFF TO THE EAST
OF BOTH AIRFIELDS EARLY THIS MORNING. CURRENT RADAR MOTIONS SHOW
THAT THIS ACTIVITY SHOULD CONTINUE MOVING EAST. WILL NEED TO WATCH
FURTHER REDEVELOPMENT OVER KANSAS EARLY THIS MORNING AND UPDATE
TAFS AS NEEDED. CONVECTION RETURNS WEDNESDAY AFTERNOON AS ANOTHER
ROUND OF THUNDERSTORMS DEVELOP BY MID AFTERNOON. BOTH AIRPORTS
WILL BE IMPACTED AS THUNDERSTORMS WILL MOST LIKELY BE OCCURRING ON
AND OFF THROUGH THE EVENING HOURS.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 10:53 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1053 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP OVERNIGHT ACROSS
SOUTHERN MISSOURI OVERNIGHT. THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL UP TO QUARTER SIZE...DAMAGING WINDS IN EXCESS
OF 60 MPH AND ISOLATED TORNADOES. COMMUNITIES SOUTH OF A LINE FROM
NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS WILL BE MOST IMPACTED
BY THESE SEVERE THUNDERSTORMS. TORRENTIAL RAINFALL WILL ACCOMPANY
THE THUNDERSTORMS AND MAY TRAIN ACROSS THE SAME LOCATIONS TONIGHT
OVER SOUTHERN MISSOURI. THIS MAY LEAD TO SOME FLASH FLOODING
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE
AREA IN THE VICINITY OF THE FRONT. HEAVY RAIN AND FLOODING WILL BE
POSSIBLE WEDNESDAY NIGHT AS THE FRONT STALLS OUT OVER SOUTHERN
MISSOURI.

THE FRONT WILL CONTINUE TO MEANDER BACK AND FORTH THROUGH THE
REGION OVER THE NEXT SEVERAL DAYS BRINGING A CHANCE OF
THUNDERSTORMS TO THE AREA EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT FOR COMMUNITIES
SOUTH OF A LINE FROM NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS.
SEVERE THUNDERSTORMS COULD ONCE AGAIN MOVE NORTH BY SUNRISE AND
SPOTTER ACTIVATION MAY BE NEEDED NORTH OF THIS LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 9, 11:12 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND GST     4 N POLK                37.60N  94.74W
06/09/2009  E60 MPH          CRAWFORD           KS   TRAINED SPOTTER

            DIME SIZE HAIL

&&

KARDELL
Local storm report, Jun 9, 11:22 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     CASSVILLE               36.68N  93.87W
06/09/2009                   BARRY              MO   PUBLIC

            LARGE TREE DOWN ON FAIR STREET NEAR CROWER COLLEGE

&&

KARDELL
Local storm report, Jun 9, 11:24 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     KIMBERLING CITY         36.63N  93.42W
06/09/2009  M47 MPH          STONE              MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Jun 9, 11:26 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      5 NNW SLEEPER           37.83N  92.62W
06/09/2009                   LACLEDE            MO   DEPT OF HIGHWAYS

            STATE ROUTE BB CLOSED DUE TO FLOODING

&&

KARDELL
Local storm report, Jun 9, 11:27 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      4 SSW RICHLAND          37.80N  92.42W
06/09/2009                   LACLEDE            MO   DEPT OF HIGHWAYS

            STATE ROUTE FF CLOSED DUE TO FLOODING

&&

KARDELL
Local storm report, Jun 10, 2:08 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0159 AM     HAIL             2 SW MONTEVALLO         37.71N  94.13W
06/10/2009  E1.25 INCH       VERNON             MO   TRAINED SPOTTER

            REPORT VIA ESPOTTER.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTFlash Flood WarningSGFShannon, Texas4 hr
Jun 9, 7:23 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 9, 7:39 PM CDTTornado WarningSGFOregon66 min
Jun 9, 8:05 PM CDTFlash Flood WarningSGFHowell, Oregon, Shannon5 hr
Jun 9, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper62 min
Jun 9, 8:49 PM CDTTornado WarningSGFBarton, Jasper42 min
Jun 9, 8:58 PM CDTFlash Flood WarningSGFBarton, Jasper, Vernon11 hr
Jun 9, 9:13 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Dent, Hickory, Howell and 8 more11 hr
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningSGFNewton61 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningSGFMcDonald57 min
Jun 9, 10:13 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton62 min
Jun 9, 10:33 PM CDTTornado WarningSGFBarry39 min
Jun 9, 10:37 PM CDTSevere Thunderstorm WarningSGFStone53 min
Jun 9, 10:46 PM CDTTornado WarningSGFStone, Taney34 min
Jun 9, 10:59 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Jun 10, 1:32 AM CDTSevere Thunderstorm WarningSGFVernon44 min
Jun 10, 1:48 AM CDTSevere Thunderstorm WarningSGFCedar72 min
Jun 10, 2:19 AM CDTSevere Thunderstorm WarningSGFDade, Polk86 min
Jun 10, 3:12 AM CDTSevere Thunderstorm WarningSGFWebster48 min
Jun 10, 3:46 AM CDTSevere Thunderstorm WarningSGFPolk27 min
Jun 10, 3:52 AM CDTSevere Thunderstorm WarningSGFWright43 min
Jun 10, 3:58 AM CDTFlash Flood WarningSGFPolk6 hr
Jun 10, 7:52 AM CDTAreal Flood WarningSGFVernon9 hr
Jun 10, 7:58 AM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more9 hr
Jun 10, 9:57 AM CDTAreal Flood WarningSGFPolk7 hr
Jun 10, 11:47 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more18 hr
Jun 10, 5:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright68 min
Jun 10, 5:10 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jun 10, 5:20 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper55 min
Jun 10, 5:26 PM CDTFlash Flood WarningSGFBarton4 hr
Jun 10, 5:31 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 10, 5:34 PM CDTSevere Thunderstorm WarningSGFJasper42 min
Jun 10, 5:36 PM CDTTornado WarningSGFSt. Clair, Vernon54 min
Jun 10, 5:53 PM CDTTornado WarningSGFVernon41 min
Jun 10, 6:03 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence40 min
Jun 10, 6:03 PM CDTTornado WarningSGFBenton57 min
Jun 10, 6:13 PM CDTTornado WarningSGFHickory, St. Clair62 min
Jun 10, 6:16 PM CDTTornado WarningSGFDade35 min
Jun 10, 6:20 PM CDTSevere Thunderstorm WarningSGFCedar31 min
Jun 10, 6:22 PM CDTTornado WarningSGFMorgan53 min
Jun 10, 6:25 PM CDTFlash Flood WarningSGFCedar, St. Clair5 hr
Jun 10, 6:25 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas53 min
Jun 10, 6:32 PM CDTTornado WarningSGFHowell, Shannon, Texas33 min
Jun 10, 6:32 PM CDTTornado WarningSGFSt. Clair40 min
Jun 10, 6:33 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more39 min
Jun 10, 6:43 PM CDTTornado WarningSGFMiller62 min
Jun 10, 6:50 PM CDTTornado WarningSGFHickory, Polk25 min
Jun 10, 6:54 PM CDTTornado WarningSGFBenton46 min
Jun 10, 6:58 PM CDTTornado WarningSGFMorgan50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.